The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 7.

Alarcon, T

Byrne, H. M. and van Leeuwen, I. M. M. and Owen, M. R. and Alarcon, T. and Maini, P. K. (2008) Multiscale modelling of solid tumour growth. In: Selected Topics in Cancer Modeling. Genesis, Evolution, Immune Competition, & Therapy, n/a (n/a). Birkhauser, Boston, USA, pp. 449-473. ISBN 978-0-8176-4712-4

Benson, D

Chaplain, M. A. J. and Benson, D. L. and Maini, P. K. (1994) Nonlinear diffusion of a growth inhibitory factor in multicell spheriods. Mathematical Biosciences, 121 (1). pp. 1-13.

Byrne, H

Byrne, H. M. and van Leeuwen, I. M. M. and Owen, M. R. and Alarcon, T. and Maini, P. K. (2008) Multiscale modelling of solid tumour growth. In: Selected Topics in Cancer Modeling. Genesis, Evolution, Immune Competition, & Therapy, n/a (n/a). Birkhauser, Boston, USA, pp. 449-473. ISBN 978-0-8176-4712-4

Chaplain, M

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Chaplain, M. A. J. and Benson, D. L. and Maini, P. K. (1994) Nonlinear diffusion of a growth inhibitory factor in multicell spheriods. Mathematical Biosciences, 121 (1). pp. 1-13.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Chauvet, P

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Dosanjh, A

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Hofer, T

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Maini, P

Byrne, H. M. and van Leeuwen, I. M. M. and Owen, M. R. and Alarcon, T. and Maini, P. K. (2008) Multiscale modelling of solid tumour growth. In: Selected Topics in Cancer Modeling. Genesis, Evolution, Immune Competition, & Therapy, n/a (n/a). Birkhauser, Boston, USA, pp. 449-473. ISBN 978-0-8176-4712-4

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Maini, P. K. (1999) Mathematical models for biological pattern formation, In On Growth and Form. In: Spatio-temporal Patterning in Biology. n/a, n/a (n/a). John Wiley & Sons Ltd, Chichester, West Sussex, pp. 111-128.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Chaplain, M. A. J. and Benson, D. L. and Maini, P. K. (1994) Nonlinear diffusion of a growth inhibitory factor in multicell spheriods. Mathematical Biosciences, 121 (1). pp. 1-13.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Metevier, D

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Montes, P

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Murray, J

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Owen, M

Byrne, H. M. and van Leeuwen, I. M. M. and Owen, M. R. and Alarcon, T. and Maini, P. K. (2008) Multiscale modelling of solid tumour growth. In: Selected Topics in Cancer Modeling. Genesis, Evolution, Immune Competition, & Therapy, n/a (n/a). Birkhauser, Boston, USA, pp. 449-473. ISBN 978-0-8176-4712-4

Sherratt, J

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

van Leeuwen, I

Byrne, H. M. and van Leeuwen, I. M. M. and Owen, M. R. and Alarcon, T. and Maini, P. K. (2008) Multiscale modelling of solid tumour growth. In: Selected Topics in Cancer Modeling. Genesis, Evolution, Immune Competition, & Therapy, n/a (n/a). Birkhauser, Boston, USA, pp. 449-473. ISBN 978-0-8176-4712-4

This list was generated on Thu Aug 28 07:23:41 2014 BST.